Bulk Allergy Plus Antihistamine, Compare to Tylenol Allergy, 50 two packs p/box: Acme 90091 (12 Boxes of Tylenol Allergy) Acme PhysiciansCare Allergy Plus Antihistamine Medication. Compare to Tylenol Allergy Multi Symptom Relief and save. Use for temporary relief from upper allergies in the eyes, mouth and throat. Easy-to-swallow coated tablets. Packaged for individual use. Coated tablets are easy to swallow for safe consumption. Tamper-evident, individual dose packets contain pre-measured dosage for convenient use. Perforated dispenser box keeps each packet organized while allowing easy access. PhysiciansCare medications contain the same active ingredients as the leading national brands.
Bulk Allergy Plus Antihistamine, Compare to Tylenol Allergy, 50 two packs p/box: Acme 90091
(Qty of 1 in Cart = 12 Boxes of Tylenol Allergy)
Individual Boxes of Tylenol Allergy Cost - $26.92 Each
You Save $212.32 Off MSRP of $535.32!
Free Shipping! Usually Ships in 2 to 5 Business Days.